It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

constant thirst

page: 3
6
<< 1  2    4 >>

log in

join
share:

posted on Jun, 12 2017 @ 09:02 PM
link   
a reply to: TinySickTears

What color is your urine in the toilet bowl. The darker the color the more dehydrated you are. No matter how much liquid you think you are consuming, the tell is in the toilet bowl.




posted on Jun, 12 2017 @ 09:04 PM
link   
How old are you?

You are drinking things that could cause thirst but never did for me. Do you have checkups? Do you have breakout s (like pimples) on your body. Are you very slim? Do you urinate alot.

Some things to think about re: diabetes. Not all have to apply.



posted on Jun, 12 2017 @ 09:07 PM
link   
i pee a lot. i have an enlarged prostate.

about the panels...no i am not sure at all. i just figured a full panel checks for everything

as for the color. i could go and it would be clear like water and 2 hours later it can be super dark.
no real pattern to it



posted on Jun, 12 2017 @ 09:13 PM
link   
a reply to: TinySickTears

Gatorade and Powerade have a high salt content.

But, I'd get a glucose tolerance test.



posted on Jun, 12 2017 @ 09:19 PM
link   

edit on 12/6/2017 by chr0naut because: Damn double post! The internet speed here sucks some times!



posted on Jun, 12 2017 @ 09:28 PM
link   
Do not drink Gatorade straight ...cut it with water . The sugar and crap in it will make you more thirsty .but I personally don't care for Gatorade ....try " nuun " tablets ...you can buy them at most athletic stores or off amazon.com. They're great for hydration and electrolytes . You drop a tablet in a glass of water and drink !! I know several extreme athletes that have turned me onto them . .... Also eat some foods with potassium . .....watch your sugar intake , diabetes will cause thirst . ..but I'm not a doctor , so you'd have to get that checked professionally ....other medical possibilities for thirst are ...thyroid issues....dry mouth....mold allergens( check your house for mold ) .....but again, ..I am not a doctor. ..try the nuuns tablets first , or visit your local GNC health food store ...or sports store ...for hydration options .



posted on Jun, 12 2017 @ 09:30 PM
link   

originally posted by: TinySickTears
i pee a lot. i have an enlarged prostate.

about the panels...no i am not sure at all. i just figured a full panel checks for everything

as for the color. i could go and it would be clear like water and 2 hours later it can be super dark.
no real pattern to it


Check your panel results for "HbA1c" it's short for Glycosylated haemoglobin. If it is listed, they have checked for blood sugars.

The HbA1c measures an aggregate number representative of how you handle sugars over a roughly 3 month period (i.e: it is unaffected by momentary ups and downs).



posted on Jun, 12 2017 @ 09:45 PM
link   
a reply to: TinySickTears

Your drinking a load of fizzy drinks
So apart from the diabetes suggestion, stop drinking the bubbly stuff and get on the water.

Or, stop crying ya big girls blouse and man up!!!



posted on Jun, 12 2017 @ 10:57 PM
link   


found a substitute though


That might be the problem (depending on what your solution is). If I booze hardcore I get thirsty AF when the hangover hits, even worse after.

Careful how much you drink, it would be hard but you can actually get water intoxication and it can kill you. It's rare, but something I thought I would at least mention.

Go to the doctor.



as for the color. i could go and it would be clear like water and 2 hours later it can be super dark.
no real pattern to it


Just read that, that's real weird. Definitely go to the doctor.
edit on 1220170620171 by Domo1 because: (no reason given)



posted on Jun, 12 2017 @ 11:16 PM
link   
Seems I recall you talking about adrenaline surges or something on that line. Maybe you shoud check out the possible connection. I tend to have a problem with long time stress....a lifetime and frequent the bathroom often. You might want to check this possibilty out..as well as laying off your sugar/stevia drinks.

Years ago I changed from drinks with sugar then to flavored carbonated drinks and eventually plain water. Made a huge difference for another problem



posted on Jun, 12 2017 @ 11:31 PM
link   
a reply to: shlaw

Uh, become culture literate. Watch Idiocracy.

Mike Judge rules! Uh, and stuff. hehe.



posted on Jun, 12 2017 @ 11:38 PM
link   

originally posted by: intrptr
a reply to: TinySickTears

What color is your urine in the toilet bowl. The darker the color the more dehydrated you are. No matter how much liquid you think you are consuming, the tell is in the toilet bowl.


^^^^^THIS

Despite the previous post about us not giving good advice, this is the best question by far.

Clear, maybe a problem. Yellow, you're passing vitamins. Too yellow, see a urologist.

Take care of your kidneys!! No more sugar drinks!!



posted on Jun, 13 2017 @ 04:12 AM
link   

originally posted by: Domo1


found a substitute though


That might be the problem (depending on what your solution is). If I booze hardcore I get thirsty AF when the hangover hits, even worse after.

Careful how much you drink, it would be hard but you can actually get water intoxication and it can kill you. It's rare, but something I thought I would at least mention.

Go to the doctor.



as for the color. i could go and it would be clear like water and 2 hours later it can be super dark.
no real pattern to it


Just read that, that's real weird. Definitely go to the doctor.


im gonna make an apt.
i dont drink booze at all



posted on Jun, 13 2017 @ 06:54 AM
link   

originally posted by: TinySickTears

originally posted by: Domo1


found a substitute though


That might be the problem (depending on what your solution is). If I booze hardcore I get thirsty AF when the hangover hits, even worse after.

Careful how much you drink, it would be hard but you can actually get water intoxication and it can kill you. It's rare, but something I thought I would at least mention.

Go to the doctor.



as for the color. i could go and it would be clear like water and 2 hours later it can be super dark.
no real pattern to it


Just read that, that's real weird. Definitely go to the doctor.


im gonna make an apt.
i dont drink booze at all


Good. This way you won't have to wonder about it. Keep us posted. (pun intended)



posted on Jun, 13 2017 @ 11:10 AM
link   
I didn't see a few things mentioned here that might apply. If diabetes can be ruled out do you have allergies?
Allergies and allergy medicine can cause excessive thirst. I'm sure other medicines cause it to so I would check side effects of any medicines you might be taking. There is also a chance it is anxiety. Anxiety can cause a whole host of symptoms and the fact that you are on a public board asking about this means it is bothering you somewhat. Like others have said a full exam cant hurt. I've just looked into this myself and found it was my allergy medicine causing it.



posted on Jun, 13 2017 @ 11:45 AM
link   
I have a friend who has an enlarged prostrate and he started to drink aloe water with chunks of aloe....has helped him tremendously .



posted on Jun, 13 2017 @ 01:03 PM
link   
a reply to: DetectiveT

Only regular meds I take is Vicodin. Not much anymore but every day.
No allergies



posted on Jun, 13 2017 @ 04:39 PM
link   
a reply to: TinySickTears





Only regular meds I take is Vicodin.


There is your answer, stop taking them and i bet it goes away, at least for me it did.



posted on Jun, 13 2017 @ 05:20 PM
link   

originally posted by: thesaneone
a reply to: TinySickTears





Only regular meds I take is Vicodin.


There is your answer, stop taking them and i bet it goes away, at least for me it did.


you think so?
im only taking 20 milligrams a day but it is every day

i was thinking/hoping it did not have anything to do with it because even when i was taking 120 milligrams a day the thirst was the same.
my thirst issue has been this way for most of my adult life but that said i have been taking opiates my entire adult life too.

you think staying on the vicodin but adding the stevia and cutting way back on the soda and tea would make a difference?

there is no way i can go under 20 milligrams a day especially since i dont do the other thing anymore

thanks

you definitely noticed a difference in your thirst when you were on it vs off it?



posted on Jun, 13 2017 @ 07:31 PM
link   
a reply to: TinySickTears

For me yes, as soon as I stopped them, well after the withdrawal period that is.


I will send you pm in a min.




top topics



 
6
<< 1  2    4 >>

log in

join